Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 278, Number 2, Pages 296–298 (Mi dan9460)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On a problem of Halmos and Sunder

V. D. Stepanov

Computer Centre Far-Eastern Branch of AS USSR, Khabarovsk

Full text: PDF file (381 kB)

Bibliographic databases:
UDC: 517.444
Presented: С. М. Никольский
Received: 14.11.1983

Citation: V. D. Stepanov, “On a problem of Halmos and Sunder”, Dokl. Akad. Nauk SSSR, 278:2 (1984), 296–298

Citation in format AMSBIB
\Bibitem{Ste84}
\by V.~D.~Stepanov
\paper On a problem of Halmos and Sunder
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 278
\issue 2
\pages 296--298
\mathnet{http://mi.mathnet.ru/dan9460}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=762883}
\zmath{https://zbmath.org/?q=an:0598.47058}


Linking options:
  • http://mi.mathnet.ru/eng/dan9460
  • http://mi.mathnet.ru/eng/dan/v278/i2/p296

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Korotkov, “Measure compact, almost compact, and integral operators of the first, second, and third kind”, Siberian Math. J., 57:2 (2016), 292–302  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:60
    Full text:34

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021